ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community  

Go Back   ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community > TREATMENT & MANAGEMENT > Medications > Adderall
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark Forums Read

Adderall (four amphetamine salts)

Reply
 
Thread Tools Display Modes
  #1  
Old 09-26-12, 04:40 PM
andrea_sch andrea_sch is offline
Newbie
 

Join Date: Sep 2012
Location: Olympia, WA
Posts: 2
Thanks: 0
Thanked 2 Times in 2 Posts
andrea_sch is on a distinguished road
I feel MISERABLE.

I really need help from people who also are taking or have taken Adderall (I am on generic IR, between 20-60mg/day).

The situation: I stopped taking the medication for about a week, last week...dealt with that misery.
I started up again this Sunday, and the meds didn't do anything for me...besides give me a horrible rebound 6 hours after taking my meds.
I took my normal dose Sunday, again Monday and Tuesday and today, and every day have felt so miserable that I've burst into tears from how bad my body feels. I haven't felt energized or motivated or happy, nothing at all that I used to feel from my meds or am supposed to feel.
I have nausea and a headache, but it resonates through my whole body. I feel like I'm melting inside or like my body wants to implode or rip itself apart. I feel anxious and irritable and shaky.
Sunday-Tuesday it was just in the evenings/nights when it wore off but today during the day and on my meds, it's still there.
I really need to be doing schoolwork right now but I feel too miserable to even read a book, besides the fact I can't focus for ****.
This isn't how it's supposed to be, is it?

Has anyone experienced anything at all like this? Why do I feel so horrible? I dealth with discontinuation symptoms for a few days last week then felt fine. Now taking it again I feel the withdrawel symptoms? I dont know...

(Please no one say "CALL YOUR DOC", that is obvious and I will do that if I don't feel better tomorrow. I don't really like my Dr though and don't expect the receptionists or him to help over the phone. I doubt they would even put me through to talk to him, he doesn't have much time)
Reply With Quote
The Following User Says Thank You to andrea_sch For This Useful Post:
425runner (09-26-12)
  #2  
Old 09-26-12, 08:49 PM
425runner 425runner is offline
Forum ADDvocate
 

Join Date: Nov 2010
Location: San Diego, CA
Posts: 1,443
Thanks: 1,641
Thanked 495 Times in 377 Posts
425runner has a spectacular aura about425runner has a spectacular aura about
Re: I feel MISERABLE.

Have you changed anything else? I quit caffeine two days ago and feel like hell. Terrible headaches all day, meds don't work - experiencing anxiety not focus, just like you. I have a major exam next Tuesday and been doing very poorly lately, don't know why this is happening now. Sorry mate...I don't have any insights other then maybe look if anything else have changed. More stress? Different foods?
Reply With Quote
  #3  
Old 09-26-12, 09:16 PM
andrea_sch andrea_sch is offline
Newbie
 

Join Date: Sep 2012
Location: Olympia, WA
Posts: 2
Thanks: 0
Thanked 2 Times in 2 Posts
andrea_sch is on a distinguished road
Re: I feel MISERABLE.

Well I've had a cold so I've been taking DayQuil and NyQuil; I read antihistamines can interact with adderall?

I hope you feel better too!
Reply With Quote
The Following User Says Thank You to andrea_sch For This Useful Post:
BellaVita (09-26-12)
Sponsored Links
  #4  
Old 09-27-12, 03:15 AM
Verile Verile is offline
ADDvanced Contributor
 

Join Date: Aug 2012
Location: In the moment
Posts: 500
Thanks: 39
Thanked 374 Times in 195 Posts
Verile is a glorious beacon of lightVerile is a glorious beacon of lightVerile is a glorious beacon of lightVerile is a glorious beacon of lightVerile is a glorious beacon of light
Re: I feel MISERABLE.

I'll make a couple guesses:

1. If your pH levels are too acidic when you take the pill it could be excreted without being metabolized. Are you drinking soda with the pill? Diet high in meats, fats, grains, sugar, fast food? Any sudden changes in diet? Stress also lowers pH so that could make your meds less effective. It did for me at one point.

You could try taking your pill with an antacid.

2. Could be receptors that affect your motivation and drive are down regulated/built a tolerance. This happened for me as well. Amphetamines were life changing initially but slowly lost that motivation boost over a few months. Even taking holidays from the drugs woudn't reverse it.

3. Could just be you're sick and it'll pass when you get better. Sickness also affects your blood pH.
Reply With Quote
The Following User Says Thank You to Verile For This Useful Post:
amberwillow (09-27-12)
Reply

Bookmarks


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is On
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Huge dilemma (At least for me) What do I do? (Sorry, it's a long read) Carth Vyvanse 10 05-20-10 01:37 PM
Feel like I'm stuck in a rut depinso Depression 5 03-30-09 02:05 AM
Does anyone else feel like this? chris87 General ADD Talk 10 03-10-09 04:18 PM
Adults with ADD - Do You Feel Down Due To Job Performance /or Holding Down A Job Berf Careers/Job Impact 25 10-28-04 12:26 PM


All times are GMT -4. The time now is 01:55 AM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.
(c) 2003 - 2015 ADD Forums